Jan 26, 2008
#2 - - Weight Loss
Well, the doctor told me that one side effect from the phentermine pills was insomnia...and I had that last night. It tends to be hard for me to fall asleep anyways, but last night I was up until about 3:00. The more I thought about it, the less tired I got. Blah! But hey...I'm really not all that tired today so I guess it balances itself out.
Anyways, I went to my mom's today and weighed myself. It said approximately 158 lbs. However, I don't know exactly how accurate her scales are and I can't afford to go buy myself a new set right now. So, I'll just have to estimate. The good news is though that I think I've lost a couple pounds...I feel a bit slimmer. And plus, I like to imagine that I'm below the sixties mark for the first time in a good year. My next doctor's appointment with the weight loss clinic isn't for a month...so hopefully I'll find a way to be more technical and exact until then. Until next time!!